The paper concerns a biunique correspondence between some positively homogeneous functions on ℝn and some star-shaped sets with nonempty interior, symmetric with respect to the origin (Theorems 3.5 and 4.3).
Ansari, A. H. and Moslehian, M. S., Refinements of reverse triangle inequalities in inner product spaces, J. Inequalities in Pure and Applied Math., 6(3), Article 64 (2005). MR 2164305
Beckenbach, E. F. and Bellmann, R., Inequalities, Springer Verlag, 1965. MR33#236
Diaz, J. B. and Metcalf, F. T., A complementary triangle inequality in Hilbert and Banach Spaces, Proc. AMS, 17(1) (1966), 88–97. MR32#6184
Metcalf F. T., 'A complementary triangle inequality in Hilbert and Banach Spaces' (1966) 17Proc. AMS: 88-97.
Metcalf F. T.A complementary triangle inequality in Hilbert and Banach SpacesProc. AMS1966178897)| false
Regional discounts on country of the funding agency
World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title
Individual articles are sold on the displayed price.
Studia Scientiarum Mathematicarum Hungarica
2021 Volume 58
Magyar Tudományos Akadémia
H-1051 Budapest, Hungary, Széchenyi István tér 9.
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.